Theory of wave propagation along a thin wire inside a rectangular waveguide
Article first published online: 7 DEC 2012
Copyright 1974 by the American Geophysical Union.
Volume 9, Issue 3, pages 417–420, March 1974
How to Cite
1974), Theory of wave propagation along a thin wire inside a rectangular waveguide, Radio Sci., 9(3), 417–420, doi:10.1029/RS009i003p00417., and (
- Issue published online: 7 DEC 2012
- Article first published online: 7 DEC 2012
- Manuscript Received: 12 DEC 1973
Options for accessing this content:
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!